A Washington mom blames Moderna’s Covid-19 vaccine for causing her body to experience involuntary neurological tics, including muscle twitches and tremors that make her whistle and click uncontrollably.
In a video uploaded to Facebook last week, Tacoma resident Kellai Strodriguez explained the events that led to her severe adverse reactions, all the while unable to control her body movements.
Kellai takes lithium for tremors, but after her 2nd dose of Moderna, her levels are zero and tremors are exacerbated. She claims to have had zero lithium levels in the past with no problems and never before exhibited Tourette’s-like behavior.
— Kelly Bee 🐝 (@ke11ybender)
“I don’t have any control over what my body is doing. My eyes, my head, my mouth, the whistles, the clicks. The only thing that seems to help is tapping, which is why I keep trying to do this [taps side of face]. Music, if I tap to the beat, usually I can stop doing it for a while.”
According to Strodriguez, she began suffering tremors and muscle spasms shortly after receiving her second Moderna dose back on May 5. After contracting Covid twice, doctors had reportedly told her a third Covid diagnosis could be fatal.
“When I got my vaccine, I got it because my doctors told me that if I got Covid again that there was a very high chance that I would not make it this time, that I would die,” Strodriguez explained.
After 57 days, however, Strodriguez, who also has fibromyalgia, now suffers severe neurological issues, and clicks and hums randomly and uncontrollably at times.
“This is day 3 of tremors and now I’m whistling,” she says, adding that sometimes having the weight of a heavy dog laying on her helps stop the convulsions.
Strodriguez says she was nearly suicidal a week ago, but was prevented from going through with it because of her ailment.
“I almost killed myself a week and a half ago and the only reason I didn’t was because I couldn’t move.”
Despite opting not to kill herself, the 35-year-old says she feels like she’s “not gonna make it much longer.” Doctors told her low lithium levels could be an underlying cause, but Kellai says it’s never been an issue in the past.
“I feel frustrated. I’m trying to stay positive, but it’s hard; especially if I go somewhere and everyone is staring at me because I clearly look like I’m on crack. I’m scared. I’m sad. I’m mad.”
The frightened mom goes on to warn others to ask questions before injecting themselves with the experimental jabs.
“This vaccine needs to stop being pushed on everyone. Everybody needs to stop being scared into getting a vaccine that may or may not help what’s going on.”
“Nobody told me the real risks behind getting this vaccine, nobody. They told me that I might get sick. They told me that I might be sick for a couple of days and then I would be fine.
“I didn’t get sick. I felt fine afterwards. And then a week and a half later my medication stopped working and 57 days later I look like this.”
This content was originally published here.